Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Can i take diovan and apidexin together ?

Hi I am a 39yr old female. I have just been diagnosed with high blood pressure and have been given Diovan 80mg, which i have just started taking a few days ago. I have also been thinking about taking apidexin for weight loss . Can I take it at the same time as Diovan? Are there any negative effects if I were to do that? What about if i take the herbal pill Macqui 6 together with Diovan? Would that have any negative effects? Thanks
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
First you confirm the exact time of medication from your treating doctor.
Apidexin is weight reducing pill it is most effective before breakfast and before lunch.
For antihypertensive medicine there slould be fix time daily.Dont take any drug which is not prescribe or ask your consultant than take.
Thank you.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor